A 22-year-old female asked:
Disclaimer

i am having blackish brown loose stool is this is because i am taking a anti acid tablet daily ?

1 doctor answer
Dr. Martin Raff
55 years experience Infectious Disease
No: Go and see a doctor and provide a full history and allow yourself to be examined. Good luck and best wishes.
Answered on May 25, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 34-year-old male asked:
Dr. Charles Cattano
38 years experience Gastroenterology
Loose floating stool: Floating stool is an exception, not the norm. Stool floats in part when it contains a lot of air or gas. Diet plays a considerable role in stool comp ... Read More
1
1 thank
A 29-year-old member asked:
Dr. Raymundo Romero
21 years experience Medical Oncology
Its OK: Not everyone who takes iron notices changes in there stool color, not everyone gets constipated. As long as your are taking them, thats important.
A 42-year-old member asked:
Dr. Guy DaSilva
34 years experience Preventive Medicine
Get measurements: Make sure you are not taking iron to compensate for blood loss. We do not lose iron unless we are bleeding. So once we ruled-out blood loss, get you ... Read More
A female asked:
Dr. Michelle Jones singer
37 years experience Gynecology
Yes: Taking Iron supplements can result in stool changing to a dark color. This is normal. You may notice that you are becoming constipated. If so try usin ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month